`a`
Mathematical Biosciences and Engineering (MBE)
 

Multiple endemic states in age-structured $SIR$ epidemic models
Pages: 577 - 599, Issue 3, July 2012

doi:10.3934/mbe.2012.9.577      Abstract        References        Full text (1719.6K)           Related Articles

Andrea Franceschetti - Dept. Mathematics, Università di Trento, Via Sommarive 14, 38123 Povo (TN), Italy (email)
Andrea Pugliese - Dept. Mathematics, Università di Trento, Via Sommarive 14, 38123 Povo (TN), Italy (email)
Dimitri Breda - Department of Mathematics and Computer Science, University of Udine, via delle Scienze 206, I33100 Udine, Italy (email)

1 R.M. Anderson and R.M. May, Vaccination against rubella and measles: Quantitative investigations of different policies, J. Hyg. Camb., 90 (1983), 259-325.
2 R.M. Anderson and R.M. May, "Infectious Diseases of Humans: Dynamics and Control," Oxford University Press, Oxford New York Tokyo, 1991.
3 V.Andreasen, The effect of age-dependent host mortality on the dynamics of an endemic disease, Math.Biosci., 114 (1993), 5-29.
4 V.Andreasen, Instability in an {SIR}-model with age dependent susceptibility, in "Theory of Epidemics" (eds. O. Arino, D. Axelrod, M. Kimmel and M. Langlais), Mathematical Population Dynamics, 1, Wuerz Publ., Winnipeg, (1995), 3-14.
5 D.Breda, M.Iannelli, S.Maset and R.Vermiglio, Stability analysis of the Gurtin-MacCamy model, SIAM J. Numer. Anal., 46 (2008), 980-995.       
6 D.Breda and D.Visetti, Existence, multiplicity and stability of endemic states for an age-structured S-I epidemic model, Math. Biosci., 235 (2012), 19-31.
7 S.Busenberg, K.Cooke and M.Iannelli, Endemic thresholds and stability in a class of age-structured epidemics, SIAM J. Appl. Math., 48 (1988), 1379-1395.       
8 J.M. Cushing, Robert Costantino, Brian Dennis, Robert Desharnais and S.Henson, "Chaos in Ecology: Experimental Nonlinear Dynamics," Academic Press, 2002.
9 K.Deimling, "Nonlinear Functional Analysis," Springer Verlag, Berlin, 1985.       
10 A.Franceschetti and A.Pugliese, Threshold behaviour of a SIR epidemic model with age structure and immigration, J. Math. Biol., 57 (2008), 1-27.       
11 D.Greenhalgh, Threshold and stability results for an epidemic model with an age structured meeting-rate, IMA Journal of Mathematics applied in Medicine and Biology, 5 (1988), 81-100.       
12 H.Guo, M.Y. Li and Z. Shuai, Global stability of the endemic equilibrium of multigroup SIR epidemic models, Canadian Appl. Math. Quart., 14 (2006), 259-284.       
13 H. W. Hethcote and H. R. Thieme, Stability of the endemic equilibrium in epidemic models with subpopulations, Math. Biosci., 75 (1985), 205-227.       
14 M.Iannelli, "Mathematical Theory of Age-Structured Population Dynamics," Giardini editori e stampatori in Pisa, Pisa, 1994.
15 H.Inaba, Threshold and stability results for an age-structured epidemic model, Journal of Mathematical Biology, 28 (1990), 411-434.       
16 T.Kato, "Perturbation Theory for Linear Operators," Die Grundlehren der mathematischen Wissenschaften, Band 132, Springer-Verlag New York, Inc., New York, 1966.       
17 J.Mossong, N.Hens, M.Jit, P.Beutels, K.Auranen, R.Mikolajczyk, M.Massari, S.Salmaso, G.Scalia Tomba, J.Wallinga, J.Heijne, M.Sadkowska-Todys, M.Rosinska and W.J. Edmunds, Social contacts and mixing patterns relevant to the spread of infectious diseases, PlOS Medicine, 5 (2008), 381-391.
18 H. R. Thieme, Stability change of the endemic equilibrium in age-structured models for the spread of SIR type infectious diseases, in "Differential Equations Models in Biology, Epidemiology and Ecology" (eds. S. Busenberg and M. Martelli) (Claremont, CA, 1990), Lecture Notes in Biomathematics, 92, Springer, Berlin, (1991), 139-158.       
19 E.Zeidler, "Nonlinear Functional Analysis and its Applications. I. Fixed Point Theorems," Springer-Verlag, New York, 1986.       

Go to top